# SDR AALA2018060519012

- Difficulty date: May 31, 2018
- Submitted: June 5, 2018
- Operation: Air carrier
- Aircraft: N196AA
- Make and model: Boeing 757223
- Aircraft serial: 32390
- Aircraft time: 52,727 hours, 16,387 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Warning Message
- Condition: False Activation
- Location: Mlg
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

BELOW 7000 FT ABOVE GROUND LEVEL, GEAR NOT DOWN AND CONFIGURATION WARNING, TEMPORARY ILLUMINATION.  MAINTENANCE ACCOMPLISHED GEAR NOT DOWN CONFIGURATION WARNING TEST IAW FIM 31-51-00 AND PERFORMED SATISFACTORY OPERATIONAL CHECK.
